# SDR 97ZZZX2767

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5750Y
- Make and model: Bell 206L-1
- Aircraft serial: 45517
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,422 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 800 FEET AGL, 105 KNOTS , AIRCRAFT PICKED UP A MEDIUM TO SEVERE 1-1 VERTICAL VIBRATION.  REDUCED AIRSPEED TO 60 KNOTS, INFLATED FLOATS, AND LANDED IN A MARSH AREA.  REMOVED AND REPLACED ONE M/R BLADE.  DEBONDING JUST AFT OF LEADING EDGE AREA APPROXIMATELY 1 INCH BY 3 INCHES SEPARATED CAUSED BY CORROSION UNDER SKIN.  APPEARS TO HAVE STARTED ADJACENT TO TIP CAP AND MOVED SPAR WISE.
